# SDR DALA14005650126

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 80,346 hours, 34,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS ARE INOPERATIVE AT LT MID LAVATORY.  MAINTENANCE CONNECTED LIGHTS.  SYSTEM OPERATION IS NORMAL.
